# SDR 08FDEA01906

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SINK CABINET WASTE DISPOSAL FIBERGLASS SHOOT IS CRACKED.  REPAIRED LAV SINK CABINET WASTE DISPOSAL CHUTE REF SRM 51-40-9 PAR 7, THIS IS   CLASSIFIED AS A MINOR REPAIR.
